MAUDE Adverse Event Report: BARD ACCESS SYSTEMS TRI-FUNNEL FEEDING

BARD ACCESS SYSTEMS TRI-FUNNEL FEEDING
Model Number 000714
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/17/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the balloon on the feeding tube allegedly ruptured approximately one month nine days post use and a another feeding tube was not placed.There was no reported patient injury.
 
Additional Manufacturer Narrative
Additional information was provided on 6/27/18, therefore the associated fields were updated accordingly.The investigation summary noted below is accurate.As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.
 
Event or Problem Description
It was reported that approximately one month and nine days after use, the balloon on the feeding tube allegedly ruptured.It was further reported that another feeding tube was placed at a later date.There was no reported patient injury.

Brand Name
TRI-FUNNEL FEEDING
Common Device Name
FEEDING
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7602929
Report Number3006260740-2018-01390
Device Sequence Number1624107
Product Code KNT
UDI-Device Identifier00801741037122
UDI-Public(01)00801741037122
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K063118
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Model Number000714
Device Catalogue Number000714
Device Lot NumberNGBN0539
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/18/2018
Supplement Date Received by Manufacturer06/27/2018
Initial Report FDA Received Date06/14/2018
Supplement Report FDA Received Date07/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1